# SDR FDEA201208012801

- Difficulty date: August 1, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 68,564 hours, 12,263 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3354501
- Condition: Misrepaired
- Location: Bs 495-515
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN BS 495 TO 515 BETWEEN LONGERON 45 TO 46 LT MISREPAIRED.   REPAIRED AS PER SRM 53-00-01 FIGURE 201 REPAIR 1 REV. 50.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 115.
